# SDR AWXA200301077

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 62,429 hours, 50,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lavat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT IN THE AFT GALLEY WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN AFT GALLEY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
